MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0024R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2022.Lot 2003252: (b)(4) items manufactured and released on 20-jul-2020.Expiration date: 2025-jul-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: gmk-sphere 02.12.T3i4r tibial tray fixed cemented size t3-i4 r (k121416) lot.2001625.Batch review performed on 20 january 2022.Lot 2001625: (b)(4) items manufactured and released on 07-jul-2020.Expiration date: 2025-jun-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: gmk-sphere 02.12.0413crr tibial insert fixed sphere cr size 4/13 mm r (k181635) lot.1901355.Batch review performed on 20 january 2022.Lot 1901355: (b)(4) items manufactured and released on 21-may-2019.Expiration date: 2024-jun-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.Additional implant involved: gmk-sphere 02.07.0036rp patella resurfacing size 4 (k113571) lot.2006038.Batch review performed on 20 january 2022.Lot 2006038: (b)(4) items manufactured and released on 03-aug-2020.Expiration date: 2025-jul-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 year after the primary surgery, the surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13468874
Report Number3005180920-2022-00081
Device Sequence Number4826810
Product Code JWH
UDI-Device Identifier07630030862403
UDI-Public07630030862403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number02.12.0024R
Device Catalogue Number02.12.0024R
Device Lot Number2003252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale